Jump to content

Those on Avodart (DUT) - do you shed and is your scalp greasy?


hsrp10
 Share

Recommended Posts

  • Senior Member

I have recently dropped Fin (1.25mg Proscar) after trying to briefly restart and experiencing extreme scalp/forehead oiliness and a shed of some transplanted hair.

 

I have read some past posts on DUT on this forum and seems there are mixed views on it.

http://www.hairrestorationnetwork.com/eve/165452-avodart-thread.html

http://www.hairrestorationnetwork.com/eve/165392-avodart-advice-results-progress.html

http://www.hairrestorationnetwork.com/eve/146625-avodart-vs-propecia.html

 

For the folks currently taking DUT, do you experience sheds (minor or major) and how greasy or oily is your scalp while on it?

Would like to hear some experiences.

go dense or go home

 

Unbiased advice and opinions based on 25 plus years of researching and actual experience with hair loss, hair restoration via both FUT & FUE, SMP, scalp issues including scalp eczema & seborrheic dermatitis and many others

 

HSRP10's favorite FUT surgeons: *Dr. Konior, *Dr Hasson, Dr. Rahal

HSRP10's favorite FUE surgeons: *Dr. Konior, *Dr. Bisanga, Dr. Erdogan, Dr. Couto

(*indicates actual experience with doctor)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...